# SDR DALA2019081504772

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N869DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31980
- Aircraft time: 9,185 hours, 3,401 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE OVERHEAT,  CAUGHT FIRE.   REMOVED THE NR 1 & 2 WHEEL ASSYS AND BRAKES IAW 32-41. CLEANED AXLE AND C/W HIGH ENERGY STOP CONDITION INSPECTION, NO DAMAGE FOUND NO EVIDANCE OF BRAKE FIRE. INSTALLED NEW BRAKES NR 1 & 2 AND NEW WHEEL ASSYS POSITION NR 1 & 2 IAW AMM 32-41.
